Jordan Structures in Bounded Symmetric Domains

Chapter
Part of the Springer INdAM Series book series (SINDAMS, volume 26)

Abstract

We discuss how Jordan algebraic structures arise from the geometry of bounded symmetric domains and their useful role in the study of holomorphic functions on these domains.

Keywords

Symmetric domains Jordan structures Iteration theory 

2010 Mathematics Subject Classification

32M15 32H50 17C65 58B12 58C10 

References

  1. 1.
    Abate, M.: Horospheres and iterates of holomorphic maps. Math. Z. 198, 225–238 (1988)MathSciNetCrossRefMATHGoogle Scholar
  2. 2.
    Abate, M., Raissy, J.: Wolff-Denjoy theorems in non-smooth convex domains. Ann. Mat. Pura Appl. 193, 1503–1518 (2014)MathSciNetCrossRefMATHGoogle Scholar
  3. 3.
    Arosio, L., Bracci, F.: Canonical models for holomorphic iteration. Trans. Am. Math. Soc. 368, 3305–3339 (2016)MathSciNetCrossRefMATHGoogle Scholar
  4. 4.
    Bassanelli, G.: On horospheres and holomorphic endomorfisms of the Siegel disc. Rend. Sen. Mat. Univ. Padova 70, 147–165 (1983)MathSciNetMATHGoogle Scholar
  5. 5.
    Budzynska, M.: The Denjoy-Wolff theorem in \(\mathbb {C}^n\). Nonlinear Anal. 75, 22–29 (2012)Google Scholar
  6. 6.
    Budzyńska, M., Kuczumow, T., Reich, S.: Theorems of Denjoy-Wolff type. Ann. Mat. Pura Appl. 192, 621–648 (2013)MathSciNetCrossRefMATHGoogle Scholar
  7. 7.
    Cartan, H.: Les fonctions de deux variables complexes et le problème de la représentation analytique. J. Math. Pures et Appl. 10, 1–114 (1931)MATHGoogle Scholar
  8. 8.
    Cartan, É.: Sur les domaines bornés homogènes de l’espace de n variables complexes. Abh. Math. Semin. Univ. Hamburg 11, 116–162 (1935)CrossRefMATHGoogle Scholar
  9. 9.
    Chu, C.-H.: Jordan Structures in Geometry and Analysis. Cambridge Tracts in Mathematics, vol. 190. Cambridge University Press, Cambridge (2012)Google Scholar
  10. 10.
    Chu, C.-H.: Iteration of holomorphic maps on Lie balls. Adv. Math. 264, 114–154 (2014)MathSciNetCrossRefMATHGoogle Scholar
  11. 11.
    Chu, C.-H., Mellon, P.: Iteration of compact holomorphic maps on a Hilbert ball. Proc. Am. Math. Soc. 125, 1771–1777 (1997)MathSciNetCrossRefMATHGoogle Scholar
  12. 12.
    Chu, C.-H., Rigby, M.: Iteration of self-maps on a product of Hilbert balls. J. Math. Anal. Appl. 411, 773–786 (2014)MathSciNetCrossRefMATHGoogle Scholar
  13. 13.
    Chu, C.-H., Rigby, M.: Horoballs and iteration of holomorphic maps on bounded symmetric domains. Adv. Math. 311, 338–377 (2017)MathSciNetCrossRefMATHGoogle Scholar
  14. 14.
    Earle, C.J., Hamilton, R.S.: A fixed point theorem for holomorphic mappings. Proc. Symp. Pure Math. 16, 61–65 (1969)CrossRefMATHGoogle Scholar
  15. 15.
    Franzoni, T., Vesentini, E.: Holomorphic Maps and Invariant Distance. Mathematics Studies, vol. 40. North-Holland, Amsterdam (1980)Google Scholar
  16. 16.
    Harish-Chandra: Representations of semi-simple Lie groups VI. Am. J. Math. 78, 564–628 (1956)Google Scholar
  17. 17.
    Hervé, M.: Iteration des transformations analytiques dans le bicercle-unité. Ann. Sci. Ecole Norm. Sup. 71, 1–28 (1954)MathSciNetCrossRefMATHGoogle Scholar
  18. 18.
    Hervé, M.: Quelques propriétés des applications analytiques d’une boule a m dimensions dans elle-meme. J. Math. Pures et Appl. 42, 117–147 (1963)MathSciNetMATHGoogle Scholar
  19. 19.
    Jacobson, N.: Structure and representations of Jordan algebras. Amer. Math. Soc. Colloq. Publ. 39 (1968)Google Scholar
  20. 20.
    Kantor, I.L.: Classification of irreducible transitive differential groups. Dokl. Akad. Nauk SSSR 158, 1271–1274 (1964)MathSciNetGoogle Scholar
  21. 21.
    Kantor, I.L.: Transitive differential groups and invariant connections on homogeneous spaces. Trudy Sem. Vecktor. Tenzor. Anal. 13, 310–398 (1966)MathSciNetGoogle Scholar
  22. 22.
    Kaup, W.: Algebraic characterization of symmetric complex Banach manifolds. Math. Ann. 228, 39–64 (1977)MathSciNetCrossRefMATHGoogle Scholar
  23. 23.
    Kaup, W.: A Riemann mapping theorem for bounded symmetric domains in complex Banach spaces. Math. Z. 183, 503–529 (1983)MathSciNetCrossRefMATHGoogle Scholar
  24. 24.
    Kaup, W.: Hermitian Jordan triple systems and their automorphisms of bounded symmetric domains. In: González, S. (ed.) Non-associative Algebra and Its Applications, Oviedo, 1993, pp. 204–214. Kluwer, Dordrecht (1994)CrossRefGoogle Scholar
  25. 25.
    Kaup, W.: On a Schwarz lemma for bounded symmetric domains. Math. Nachr. 197, 51–60 (1999)MathSciNetCrossRefMATHGoogle Scholar
  26. 26.
    Kaup, W., Sauter, J.: Boundary structure of bounded symmetric domains. Manuscripta Math. 101, 351–360 (2000)MathSciNetCrossRefMATHGoogle Scholar
  27. 27.
    Koecher, M.: Imbedding of Jordan algebras into Lie algebras I. Bull. Am. J. Math. 89, 787–816 (1967)MathSciNetCrossRefMATHGoogle Scholar
  28. 28.
    Koecher, M.: Jordan Algebras and Their Applications. University of Minnesota, 1962, Lecture Notes in Mathematics, vol. 1710. Springer, Heidelberg (1999)Google Scholar
  29. 29.
    Kapeluszny, J., Kuczmow, T., Reich, S.: The Denjoy-Wolff theorem in the open unit ball of a strictly convex Banach space. Adv. Math. 143, 111–123 (1999)MathSciNetCrossRefMATHGoogle Scholar
  30. 30.
    Loos, O.: Bounded symmetric domains and Jordan pairs (Mathematical Lectures). University of California, Irvine (1977)Google Scholar
  31. 31.
    McCrimmon, K.: Jordan algebras and their applications. Bull. Am. Math. Soc. 84, 612–627 (1978)MathSciNetCrossRefMATHGoogle Scholar
  32. 32.
    McCrimmon, K.: A Taste of Jordan Algebras, Universitext. Springer, Heidelberg (2004)MATHGoogle Scholar
  33. 33.
    Mellon, P.: Holomorphic invariance on bounded symmetric domains. J. Reine Angew. Math. 523, 199–223 (2000)MathSciNetMATHGoogle Scholar
  34. 34.
    Mellon, P.: Dejoy-Wolff theory for finite-dimensional bounded symmetric domains. Ann. Mate. 195, 845–855 (2016)MathSciNetCrossRefMATHGoogle Scholar
  35. 35.
    Meyberg, K.: Jordan-Tripelsysteme und die Koecher-Konstruktion von Lie-Algebren. Math. Z. 115, 58–78 (1970)MathSciNetCrossRefMATHGoogle Scholar
  36. 36.
    Nirenberg, L., Webster, S., Yang, P.: Local boundary regularity of holomorphic mappings. Comm. Pure Appl. Math. 33, 305–338 (1980)MathSciNetCrossRefMATHGoogle Scholar
  37. 37.
    Reich, S., Shoikhet, D.: The Denjoy-Wolff Theorem. In: Proceedings of Workshop on Fixed Point Theory (Kazimierz Dolny, 1997). Ann. Univ. Mariae Curie-Sk lodowska Sect. A51, pp. 219–240 (1997)Google Scholar
  38. 38.
    Satake, I.: Algebraic Structures of Symmetric Domains. Princeton University Press, Princeton (1980)MATHGoogle Scholar
  39. 39.
    Stachura, A.: Iterates of holomorphic self-maps on the unit ball of a Hilbert space. Proc. Am. Math. Soc. 93, 88–90 (1985)MathSciNetCrossRefMATHGoogle Scholar
  40. 40.
    Tits, J.: Une classe d’algèbres de Lie en relation avec les algèbres de Jordan. Indag. Math. 24, 530–535 (1962)MathSciNetCrossRefMATHGoogle Scholar
  41. 41.
    Upmeier, H.: Über die Automorphismengruppe von Banach-Mannigfaltigkeiten mit invarianter Metrik. Math. Ann. 223, 279–288 (1976)MathSciNetCrossRefMATHGoogle Scholar
  42. 42.
    Upmeier, H.: Jordan Algebras in Analysis, Operator Theory and Quantum Mechanics. CBMS. American Mathematical Society, Providence (1987)MATHGoogle Scholar
  43. 43.
    Vigué, J.P.: Le groupe des automorphismes analytiques d’un domaine borné d’un espace de Banach complexe. Application aux domaines bornés symétriques. Ann. Sc. Ec. Norm. Sup. 9, 203–282 (1976)MATHGoogle Scholar
  44. 44.
    Vinberg, E.B.: The theory of convex homogeneous cones. Trudy Moskov. Mat. Obsc. 12, 303–358 (1963)MathSciNetMATHGoogle Scholar

Copyright information

© Springer International Publishing AG, part of Springer Nature 2017

Authors and Affiliations

  1. 1.Queen MaryUniversity of LondonLondonUK

Personalised recommendations